# SDR CALA2022092302460

- Difficulty date: September 21, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777
- Aircraft serial: 26931
- Aircraft time: 98,802 hours, 13,170 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Part number: 116W261619
- Condition: None
- Location: Wing Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. LP 9580500, 9580486, 9580475, 9579508, 9579463, AND 9579452 WING LEADING EDGE PANELS REPAIRED HAVE NOT BEEN FLAGGED AS MAJOR REPAIR, RII ACCOMPLISHMENT RECORDED ON LOGPAGE 9583494. LOCKED FOR DISPOSITION. RII AND MAJOR REPAIR DOCUMENTED. SFOIQ PHIL DUMAS UNLOCKED LOCK , LOCKED UNLOCKED PER GMM 03-20-20 THESE LOGS ARE MAJOR REPAIR ALL REPAIRS AND INSPECTION ACCOMPLISHED ON AFOREMENTIONED LP''S AND RESPECTIVE RII PERFORMED AS NOTED.IN THE LP''S LISTED. RII AND MAJOR REPAIRS COMPLETED
